@article{DVMG_2012_12_2_a9,
author = {N. G. Moshchevitin},
title = {On certain {Littlewood-like} and {Schmidt-like} problems in inhomogeneous {Diophantine} approximations},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {237--254},
year = {2012},
volume = {12},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DVMG_2012_12_2_a9/}
}
TY - JOUR AU - N. G. Moshchevitin TI - On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations JO - Dalʹnevostočnyj matematičeskij žurnal PY - 2012 SP - 237 EP - 254 VL - 12 IS - 2 UR - http://geodesic.mathdoc.fr/item/DVMG_2012_12_2_a9/ LA - en ID - DVMG_2012_12_2_a9 ER -
N. G. Moshchevitin. On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations. Dalʹnevostočnyj matematičeskij žurnal, Tome 12 (2012) no. 2, pp. 237-254. http://geodesic.mathdoc.fr/item/DVMG_2012_12_2_a9/
[1] D. Badziahin, A. Pollington, S. Velani, “On a problem in simultaneous Diophantine approximation: Schmidt's conjecture”, Annals of Mathematics, 174 (2011), 1837–1883 | DOI | MR | Zbl
[2] D. Badziahin, On multiplicatively badly approximable numbers, 2011, arXiv: 1101.1855 | MR
[3] Y. Bugeaud, “Multiplicative Diophantine approximation”, Dynamical systems and Diophantine Approximation, Société mathématique de France, Séminaires et Congrès 19, 2009, 107–127 | MR
[4] Y. Bugeaud, N. Moshchevitin, “Badly approximable numbers and Littlewood-type problems”, Mathematical Proceedings of the Cambridge Philosophical Society, 150:02 (2011), 215–226 | DOI | MR | Zbl
[5] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts Math. Math. Phys., v. 45, Cambridge Univ. Press, New York, 1957 | MR | Zbl
[6] H. J. Godwin, “On the theorem of Khintchine”, Proc. London Math. Soc, 3, 1:1 (1953), 211–221 | DOI | MR | Zbl
[7] A. Khintchine, “Über eine Klasse linearer diophantischer Approximationen”, Rendiconti Circ. Math. Palermo, 50:2 (1926), 170–195 | DOI | Zbl
[8] E. Lindenstrauss, U. Shapira, Homogeneous orbit closures and applications, 2011, arXiv: 1101.3945 | MR
[9] N. Moshchevitin, “Khintchine's Diophantine singular systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511 | DOI | MR | Zbl
[10] N. Moshchevitin, “On simultaneously badly approximable numbers”, Bull. London Math. Soc., 42:1 (2010), 149–154 | DOI | MR | Zbl
[11] N. Moshchevitin, “A note on badly approximable affine forms and winning sets”, Moscow Mathematical Journal, 11:1 (2011), 129–137 | MR | Zbl
[12] N. G. Moshchevitin, Schmidt's conjecture and Badziahin – Pollington – Velani's theorem, 2010, arXiv: 1004.4269
[13] Y. Peres, W. Schlag, “Two Erdös problems on lacunary sequences: chromatic numbers and Diophantine approximations”, Bull. London Math. Soc., 42:2 (2010), 295–300 | DOI | MR | Zbl
[14] A. M. Rockett, P. Szüsz, Continued Fractions, World Scientific Publishing Co., 1992 | MR | Zbl
[15] W. M. Schmidt, Diophantine Approximations, Lect. Not. Math, v. 785, 1980
[16] W. M. Schmidt, “Open problems in Diophantine approximations”, Approximations Diophantiennes et nombres transcendants' Luminy, 1982, Progress in Mathematics, Birkhäuser, 1983, 271–289 | MR
[17] U. Shapira, “A solution to a problem of Cassels and Diophantine properties of cubic numbers”, Annals of Mathematics, 173:1 (2011), 543–557 | DOI | MR | Zbl
[18] U. Shapira, Grids with dense values, 2011, arXiv: 1101.3941 | MR
[19] J. Tseng, “Badly approhimable affine forms and Schmidt games”, J. Number Theory, 129:12 (2009), 3020–3025 | DOI | MR | Zbl